# SDR GTIA2023052537212

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 58,349 hours, 26,770 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND L1 DOOR MEGAPHONE NOT WORKING PROPERLY.FWD-R/R L1 DOOR MEGAPHONE IAW AMM 25-65-00 NO DEFECTS NOTED  FWD
